A global description of solutions to nonlinear perturbations of the Wiener-Hopf integral equations

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We establish the solvability, the number of solutions and the covering dimension of the solution set of nonlinear Wiener-Hopf equations. The induced linear mapping is assumed to be of nonnegative index, while the nonlinearities are such that projection like methods are applicable. Solvability of nonlinear integral equations on the real line has been also discussed.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalElectronic Journal of Differential Equations
Volume2006
StatePublished - Apr 18 2006

All Science Journal Classification (ASJC) codes

  • Analysis

Keywords

  • (pseudo) A-proper maps
  • Covering dimension
  • Nonlinear
  • Number of solutions
  • Surjectivity
  • Wiener-Hopf equations

Fingerprint Dive into the research topics of 'A global description of solutions to nonlinear perturbations of the Wiener-Hopf integral equations'. Together they form a unique fingerprint.

Cite this